MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT DRIVE; WHEELCHAIR
Model Number K320DDA-SF
Medical Device Problem Codes Unintended Movement (3026); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Damage to Ligament(s) (1952)
Date of Event 01/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) is the initial importer of the device which is a wheelchair.We were unable to retrieve the unit for evaluation.We are filing this report in an over-abundance of caution due to an mdr regression analysis.End-user was transferring from his vehicle to the wheelchair when the brakes slipped.The end-user fell out of the chair and hit his truck.He tore a ligament in his knee.He had surgery to repair the damage.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT
36 danyang road
danyang, jiangsu 21230 0
CH  212300
MDR Report Key10976552
Report Number2438477-2018-00091
Device Sequence Number4258519
Product Code IOR
UDI-Device Identifier00822383123370
UDI-Public822383123370
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2020
Report Date (Section F) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberK320DDA-SF
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/19/2019
Device Age8 MO
Event Location Other
Date Report to Manufacturer12/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight132
Date Report Sent to FDA12/09/2020